# SDR FDEA201204201503

- Difficulty date: April 20, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE AFT MOST FUSELAGE MOUNTED MAIN CARGO DOOR HINGE SEGMENT HAS CORNER CRACKED SECOND LUG FWD OF AFT END VERIFIED WITH HFEC.  REMOVED CRACKED HINGE IAW SRM 51-30-2. FABRICATED AND INSTALLED NEW HINGE IAW DWG 52FX1433 REV E AND SRM 51-30-2.
